Jump to content
CrazyBoards.org

Clonazepam


Recommended Posts

Ok, I've been on this for a couple of days (since last Thursday), and it was actually given to me to kick my hypomania in the ass at nighttime so my sleeping medicine would work.

Well, holy shit, it worked! Great!

So I'm getting into the shower and I look down....HOLY CRAP! I have like 15 bruises-big ones ALL over my legs.

I'm thinking I must've beat myself up with my crutches (I sprained my ankle Wednesday and am on crutches, bleh). Well, ok, that might be so, but there's no way I should've gotten a bruise on my ASS, or my inner thighs, or the back of my kneecap from crutches.

I read the little paper that tells you all about your medicine and it says easy bruising.But apparently I just look at a part of my body hard enough and a bruise appears.

Anyone else have an experience like this?

(Wednesday- sprained ankle)

(Thursday- increase of 50mg of Lamictal, added .25-1.5 Clonazepam)

(Friday-nothing special, stayed in bed)

(Saturday- got crutches)

(Sunday- stayed in bed)

(Monday-holy shit...LOTSA bruising)

Link to comment
Share on other sites

Berelain -

Got this off the Crazymeds board:

Like other anticonvulsants, Lamictal carries the rare but possible risk for aplastic anemia.  Mouse had to deal with it when trying Lamictal (lamotrigine), and we know one person who had to stop taking Tegretol (carbamazepine USP) because of it.  So if you see lots of weird bruises that you can't explain, see your doctor immediately!

Don't mean to scare you but you probably should get yourself checked out...

Link to comment
Share on other sites

Cat- Thanks for the information! It's well...made me more educated.

That's interesting. I would've thought that if it was the Lamictal it would've shown up when I first started taking it?

I mean, I only went up 50mg...is that really enough to cause the ridiculous amount of bruises I have? (I haven't gotten any new ones either- knock on wood- or at least that I've seen.)

I'm supposed to go up another 50mg of Lamictal tomorrow. (So I'd be at a total of 200mg.)

I called my pdoc, and she gave me a couple of options...wait it out (which is what I choose) until Thursday or stop taking it. She said if this persists that we're going to go get my liver checked.

What exactly do they mean when they want to get your liver checked? Is it just a blood draw? (I'm really scared of getting my blood taken, so I'm getting nervous. The thought is making me want to reach for the clonzapam.)

I had called a friend who is taking Klonopin (not sure how much different the brand vs. generic is in this case, I need to look that up), she said she bruised more easily, but didn't have weird mystery bruises.

But I recently sprained my ankle, and they just thought I was banging up my body with the crutches...ok, well, I'm a klutz, and some of them might very well, be from that...but bruises on my ass cheek...come on now, give me some credit.

I googled Aplastic anemia and I got this big huge definition...and now I'm freaking out. "Aplastic anemia (AA) occurs when the bone marrow stops making enough blood-forming stem cells." So...in layman's terms, I think that means that no new red or white blood cells are created. That's...THAT'S FUCKING BAD!!!!

OFFICIALLY FREAKED,

Berelain

Oh, did I mention, that I can't drive anyways, because well, of course I'd fuck up my right foot? (I drove around the cul-de-sac, and came home crying. Not a pretty site.)

OH!!! One more thing- has anyone's tongue hurt from taking this? (The side of my tongue has been hurting for no apparent reason either.)

Link to comment
Share on other sites

Berelain -

I didn't mean to freak you out - just wanted you to be aware that you should keep on eye on yourself and get checked out if you get any worse...

Oh, and I am a total spaz too, I'm always hurting myself - I've got a sprained right foot right now also! (not on crutches though, which is a good thing, because the one time I had to use crutches I fell off a bus - really!  I was trying to get up the steps to where you drop your change in, and I fell backwards onto the pavement... damn crutches!)

And, weirdly enough, yes, I had a very sore tongue for awhile... didn't equate it to anything, thought I'd bitten it in my sleep or something... weird!

Oh, I'm on 200 mgs of Lamictal also.  I don't take anything else... Pdoc offered Klonopin and also offered the option to add Abilify back in (when I was having a tough time) but I declined because I was on an upswing then... sometimes I wish I had the damn Klonopin handy... the mood swings kill me... when I'm feeling good, I'm loathe to take any extra meds, but then - well, then things slide down again and I kick myself for not having the extra meds available... Blech!  I hate this stupid BP!

Link to comment
Share on other sites

FOUR FREAKING VIAL OF BLOOD?#@$

Did I mention that shit CREEPS me out. I had to have my friend go in with me. And then the blood decided it wanted to stay in my arm.

At least the nurse was hot. He was from Cali, and likes the Dodgers. Yankees fan myself, but ahh well, he was nice, and gave me the baby needle. (Really, he gave me the baby needle, because I told him I would pass out otherwise.)

Link to comment
Share on other sites

Ok, I've been on this for a couple of days (since last Thursday), and it was actually given to me to kick my hypomania in the ass at nighttime so my sleeping medicine would work.

Well, holy shit, it worked! Great!

So I'm getting into the shower and I look down....HOLY CRAP! I have like 15 bruises-big ones ALL over my legs.

I'm thinking I must've beat myself up with my crutches (I sprained my ankle Wednesday and am on crutches, bleh). Well, ok, that might be so, but there's no way I should've gotten a bruise on my ASS, or my inner thighs, or the back of my kneecap from crutches.

I read the little paper that tells you all about your medicine and it says easy bruising.But apparently I just look at a part of my body hard enough and a bruise appears.

Anyone else have an experience like this?

(Wednesday- sprained ankle)

(Thursday- increase of 50mg of Lamictal, added .25-1.5 Clonazepam)

(Friday-nothing special, stayed in bed)

(Saturday- got crutches)

(Sunday- stayed in bed)

(Monday-holy shit...LOTSA bruising)

<{POST_SNAPBACK}>

I bruised easily BEFORE medication, now I find at least 2 new ones everyday, having no idea where they came from?  I showed my best girlfriend my legs last week and she was in shock.  It looks as if I've the victim of some kind of bear attack!  ;)

I wonder if it's from my xanax??  Anyone else get bruising with benzos??

Link to comment
Share on other sites

I use clonazapam and found a horrible bruise on my tummy the night beofre last.  I'm thinking it was from a Highland Games competition on Saturday, but neither my wife or I saw it before Sunday night.  Of course my tummy is such that it was underneath ;)

Tommy

Link to comment
Share on other sites

I don't bruise easy at all, so this made me a little well, anxious. Especially since i woke up and there were a ton on my body. I had them on my arms, legs, inner thigh, my freaking ass check! So I called the pdoc.

Got blood drawn, and I'm perfect. Except I have five new ones.

Pdoc is now switching me to xanax to make me a much nicer less hateful person.

Has high hopes for no bruising,

Berelain

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...